# SDR SWAA2020012240655

- Difficulty date: December 7, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL COMPARTMENT VAPOR BARRIER WEB CRACKED AT BS. 663.5, LBL 14.     REPAIRED WEB IAW SRM.
